skip to main content
Mostrar Somente
Refinado por: Nome da Publicação: International Journal of Quantum Information remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

1-, 2-, AND 6-QUBITS, AND THE RAMANUJAN–NAGELL THEOREM

Pavlyukh, Yaroslav ; Rau, A. R. P

International Journal of Quantum Information, September 2013, Vol.11(6) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

2-qubit quantum state transfer in spin chains and cold atoms with weak links

Lorenzo, Salvatore ; Apollaro, Tony J. G ; Trombettoni, Andrea ; Paganelli, Simone

International Journal of Quantum Information, August 2017, Vol.15(5) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

A BELL INEQUALITY BASED ON CORRELATION FUNCTIONS FOR THREE QUBITS

Wu, Chunfeng ; Chen, Jing-Ling ; Kwek, L. C ; Oh, C. H

International Journal of Quantum Information, November 2005, Vol.3(supp01), pp.53-59 [Periódico revisado por pares]

Texto completo disponível

4
Material Type:
Artigo
Adicionar ao Meu Espaço

A bonding model of entanglement for N-qubit graph states

Waegell, Mordecai

International Journal of Quantum Information, September 2014, Vol.12(6) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

A CASE OF ENTANGLEMENT GENERATION BETWEEN CAUSALLY DISCONNECTED ATOMS

León, Juan ; Sabín, Carlos

International Journal of Quantum Information, January 2009, Vol.7(supp01), pp.187-193 [Periódico revisado por pares]

Texto completo disponível

6
Material Type:
Artigo
Adicionar ao Meu Espaço

A COMPLETELY ENTANGLED SUBSPACE OF MAXIMAL DIMENSION

Bhat, B. V. Rajarama

International Journal of Quantum Information, April 2006, Vol.4(2), pp.325-330 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

A COMPLEXITY-BASED APPROACH IN THERMODYNAMIC SIMULATION OF UNSTABLE EVOLUTIONS IN BIOSYSTEMS

Sieniutycz, Stanislaw

International Journal of Quantum Information, July 2008, Vol.6(supp01), pp.795-800 [Periódico revisado por pares]

Texto completo disponível

8
Material Type:
Artigo
Adicionar ao Meu Espaço

A construction of quantum turbo product codes based on CSS-type quantum convolutional codes

Xiao, Hailin ; Ni, Ju ; Xie, Wu ; Ouyang, Shan

International Journal of Quantum Information, February 2017, Vol.15(1) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

A CURVATURE DEPENDENT BOUND FOR ENTANGLEMENT CHANGE IN CLASSICALLY CHAOTIC SYSTEMS

Ghikas, Demetris P. K ; Stamatiou, George

International Journal of Quantum Information, October 2007, Vol.5(5), pp.685-704 [Periódico revisado por pares]

Texto completo disponível

10
Material Type:
Artigo
Adicionar ao Meu Espaço

A DEEPER INSIGHT INTO QUANTUM STATE TRANSFER FROM AN INFORMATION FLUX VIEWPOINT

DI Franco, C ; Paternostro, M ; Palma, G. M

International Journal of Quantum Information, July 2008, Vol.6(supp01), pp.659-665 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (1.285)
  2. Recursos Online (1.285)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (1.281)
  2. Resenhas  (7)
  3. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de2006  (191)
  2. 2006Até2008  (239)
  3. 2009Até2011  (338)
  4. 2012Até2015  (314)
  5. Após 2015  (206)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.